# SDR K11A2019042272509

- Difficulty date: January 11, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 66,392 hours, 36,283 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB FLOOR SUPPORT CHANEL ABOVE HORIZONTAL WALKWAY BEAM
